# SDR BRM2004F00000

- Difficulty date: March 20, 2004
- Submitted: April 12, 2004
- Operation: Air carrier
- Aircraft: N91LF
- Make and model: Agusta A109E
- Aircraft serial: 11509
- Engine: Tmeca ARRIUS2K1
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Transmission
- Part number: 109040003109
- Part serial: J35095
- Condition: Contaminated
- Location: Main Rotor
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENROUTE, (3-20-04, 11:38 PM) THE PILOT NOTED A MAIN ROTOR TRANSMISSION CHIP LIGHT.  A PRECAUTIONARY LANDING WAS PERFORMED.  UPON INSPECTION OF THE MAGNETIC PLUGS (UPPER AND LOWER) NO METAL WAS FOUND.  A LIGHT COAT OF VERY FINE BLACK PARTICLES THAT LOOKED LIKE DUST WAS REMOVED FROM THE CHIP PLUGS.  A109E MAINTENANCE MANUAL CHAPTER 63 PAGE 63-5 TABLE 63-1.  CORRECTIVE ACTION FOR METAL PARTICLES CONTAMINATION STATES FUZZ, FINE HAIR LIKE PARTICLES, (NORMAL WEAR) AND IN THE CORRECTIVE ACTION COLUMN IT SAYS:   BOTH MAGNETIC PLUGS WERE CLEANED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
